MathSciNet Relay Station
MathSciNet bibliographic data
MR1069689 34C10 (30D05 34A20)
Hinkkanen, A.; Rossi, John Schwarzian derivatives and zeros of solutions to second order linear differential equations. Proc. Amer. Math. Soc. 113 (1991), no. 3, 741–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement